Naproxen Sodium (Aleve; Single Packet)


  • Sale
  • Regular price $0.35

IN STOCK
This item Ships Same–Day
Shipping calculated at checkout.



DESCRIPTION

Comparable to Aleve. Long-lasting relief from pain associated with headaches, muscular aches and minor arthritis, Naproxen effectively reduces fevers from colds and flu. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain. This is to deliver powerful pain relief from many kinds of acute pain.
 
Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, This stops pain at the site of inflammation so you can get relief where you need it. Tough headache, minor arthritis, menstrual cramps, backache, and other pains don't stand a chance against this pill. Each packet contains one tablet.
 
Active Ingredient: Naproxen Sodium 220 mg (naproxen 200 mg)
 
 
 
Sold as individual packets.


Expiration dates may vary, however we do our best to ship sterile items & medications that have at least 6 months or more left before they expire. Most items & medications shipped do not expire for at least 12 to 36 months or more. We always strive to give our customers the BEST possible customer service.

Please note that actual item may vary due to availability and may not match photo shown.

Sale

Unavailable

Sold Out